Couldn't find what you looking for?

TRY OUR SEARCH!

Had my first injection ever today. I'm having the same issue. I guess that's why I'm writing this response at 0542. Managed to sleep about 1 hour and then was wide awake for the remainder. I researched side effects and the only place I read anything about insomnia as a side effect is in forums such as this. On a positive note Ive been able to get a bunch of tedious computer related task done. Hope this helps. ZZZQuil for the win!
Reply

Loading...

I had one yesterday in my shoulder and barely slept at all last night. I asked the doctor at the time if there were any side effects I should be aware of. He asked if I was a diabetic and I am not. He said that it can raise your blood sugar for a couple of days. I suspect that is why I had trouble sleeping.
Reply

Loading...

Had a shot today for upper back pain and still awake at 4:am crazy. Don't think I will be worth anything at work. Also made me sweat but that may be from the Motrin shot I also got. Still have some pain but better than it was.
Reply

Loading...

It,s 3AM and I had my first cortisone shot for allergies too. I am wide awake and calling on sick. They did say that this and meds will take a few days to work since I have it so bad. It may not be a common side effect..but obviously It is it othershave it too.
Reply

Loading...

Yes my second cortisone shot and its 6am still awake had it 2pm last Thursday same thing!SS
Reply

Loading...

Ditto,
Had my 1st injection yesterday in my hip. Been totally wired. Feel like I may as well just stay up all night but I'll try and get some sleep. Dr or nurse didn't really tell me anything other than it may or may not work. I've gotten all my info via google

Reply

Loading...

Me two. 2nd shot in 3 yrs. today...wide awake! Unusual for me.
Reply

Loading...

Thanks for all the posts. I had an injection around 9:00 am yesterday and I am having the same issue. It is now 4:45, been up since midnight after sleeping for an hour. Hopefully tonight goes a little better!
Reply

Loading...

I had my second injection at 10:40 am......I am a excellent 8 hour per night sleeper....Couldnt fall asleep until around 1....Woke back up at 1:30.....It is 3:30 and still awake...I give up....I am on my computer and up for the day....I am not liking this at all...I received no warning whatsoever ........Oh well...I know no.
Reply

Loading...

Had cortisol shots in both hips. My anxiety is through the roof. Dr. even prescribed ambien cr to help. To 1 at 7:30, no effect. 2nd at 9:30 no effect. My husband is a pharmacist would has control of the Ambien so no more tonight. It is almost 1 am. People, like my husband how sleep soundly have no idea the mental and emotional effects of getting absolutely no sleep. You become irrational. Feel crazy. I'm due more shots in 2 wks. I am debattling having them.
Reply

Loading...

See my thoughts are really jumbled with no sleep.
Reply

Loading...

I had shot today in my spine at 5 30pm today it's now 1 49am still wired up...have to be up for an at 7am hope to call asleep soon ..im very tired
Reply

Loading...

I had an injection in my shoulder at 3:30pm. I've been experiencing cramped fingers when I write, toes cramping( Charlie horse like cramps) and I have been having semi hot flashes (more in my head area) ever since the injection. I have eaten at least 5 times since dinner (still hungry) and it's now 2:36 am. I have a dull aggravating headache and I have been laying here in bed since 10:30 pm frustrated because I can't sleep. I decided to look up the side effects of the cortisone shot and low and behold hundreds of people are experiencing the same effect. I have a interview tomorrow and I sure pray that I don't look like I'm on drugs. I just want to go to sleep. This is not a good feeling. Shoulder feels great, but I'd rather be sleep tonight.
Reply

Loading...

I felt good for the first 8 hours and then at bedtime i became real warm all over, expecially the legs and sweat some even after taking off the blankets?
Reply

Loading...

I had my first injection in my knee yesterday morning. I'd had cortisone injections prior...about 10 years ago in my elbow. This time I slept 2 and a half hours since yesterday. Not even tired...so its not related to the injection? Nothing else has changed.

Reply

Loading...